MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC161000
Medical Device Problem Codes Patient-Device Incompatibility (2682); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A.2.Age at the time of event/date of birth: asked but unavailable.A.4.Patient weight: asked but unavailable.B.7.Other relevant history, including preexisting medical conditions: asked but unavailable.D.10.Concomitant medical products and therapy dates: asked but unavailable.H.6.Type of investigation: code b15 - images were provided, and an imaging evaluation will be performed.H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent endovascular treatment of an infrarenal abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.A plc161000 contralateral leg component was implanted in the patient's right common iliac artery.It was reported that the patient presented on (b)(6) 2025, with a distal type i endoleak from the right limb.The right common iliac artery had reportedly dilated due to disease progression.The physician plans to embolize the right internal iliac artery and extend into the external iliac artery with a pll161007 gore® excluder® aaa iliac extender component at a later date.
 
Additional Manufacturer Narrative
H.6.Investigation findings for imaging evaluation: code c21 updated to code c19.H.6.Investigation conclusions: code d16 updated to code d1001.H.6.Investigation conclusions: code d12 added.According to the gore® excluder® aaa endoprosthesis instructions for use, potential device or procedure-related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak.
 
Additional Manufacturer Narrative
A.2.Patient dob: added.B.3.Date of event: as the post-implantation cta identifying the distal type i endoleak was performed on (b)(6) 2025, this date has been used as the updated estimated date of event.B.5.Event description: additional information added.H.6.Investigation findings for imaging evaluation: code c19 - one post-implantation cta time-point was provided for analysis, dated (b)(6) 2025.Axial images showed contrast pooling in the distal aneurysm sac into the right common iliac artery (rci).The length from the distal limb in the rci to the right iliac bifurcation appeared to be ~10mm by centerline.There was a lack of distal circumferential device apposition in the rci, thereby confirming a distal type i endoleak.H.6.Investigation conclusion: codes d12 and d1001 remain unchanged.
 
Event or Problem Description
On (b)(6) 2025, a reintervention was performed whereby the patient's right internal iliac artery was embolized and a plc121400 gore® excluder® aaa endoprosthesis contralateral leg component was used to extend into the patient's right external iliac artery.There were no further reported issues.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21944320
Report Number3013164176-2025-02502
Device Sequence Number8799807
Product Code MIH
UDI-Device Identifier00733132618668
UDI-Public(01)00733132618668(17)250320
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Catalogue NumberPLC161000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer06/17/2025
Not provided
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date06/17/2025
07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale